GENERALIZED HANKEL DETERMINANT FOR A GENERAL SUBCLASS OF UNIVALENT FUNCTIONS


Yalcin S., Altinkaya S., Owa S.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.8, pp.311-317, 2018 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8
  • Publication Date: 2018
  • Journal Name: TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.311-317
  • Bursa Uludag University Affiliated: Yes

Abstract

Making use of the generalized Hankel determinant, in this work, we consider a general subclass of univalent functions. Moreover, upper bounds are obtained for vertical bar a(3) - mu a(2)(2)vertical bar, where mu is an element of R.